# SDR DALA2016100407011

- Difficulty date: October 3, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 32,676 hours, 22,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORROSION, STA 484 AFT LWR AT STR 30.  BLENDED CORROSION AT STA 484 STR 30 ON FRAME AND FOUND TO BE OUT OF LIMITS ORIG 0.050 REMAINING 0.029".  REPAIRED FRAME IAW SRM 53-20-07 REPAIR NR 3 FIG 201.
